Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe hand tremors due to rapid heart beat, has quit drugs. What could the cause be?

hello, my friend get a lot of hand tremors but states that he feels them coming from a fast heart ..i have measured his pulse rate which is normal. my friend is an ex drug user but has been clean for about a year and a half or two. any suggestions of what it might be? he is healthy as he works out at the gym and eats a healthy diet therefore he is not lacking any nutrients.
Asked On : Tue, 23 Oct 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor